# SDR UALA2010120604460

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,583 hours, 22,741 cycles
- Engine: Pwa PW2040
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 835109
- Condition: Faulted
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EE ACCESS DOOR EICAS, RTFL CAPTAIN DESCRIBED SMOOTH LANDING AT 215K LBS. ACCOMPLISHED OVWT LANDING PHASE 1 INSPECTION. NO DISCREPANCIES FOUND. PERFORMED SENSOR TEST PER MM PROCEDURE WITH LCM TESTER AND OHMMETER. PSEU FAILS BITE TEST WITH CODE 006.  REPLACED PSCU. TESTS OKAY.
